Library Header Image
LSE Research Online LSE Library Services

The margins of accounting

Miller, Peter (1998) The margins of accounting. European Accounting Review, 7 (4). pp. 605-621. ISSN 1468-4497

Full text not available from this repository.
Identification Number: 10.1080/096381898336213
Item Type: Article
Official URL:
Additional Information: © 1998 Informa plc
Divisions: LSE
Subjects: H Social Sciences > HG Finance
Date Deposited: 26 Aug 2008 12:37
Last Modified: 20 Sep 2021 03:34

Actions (login required)

View Item View Item